# SDR 96ZZZX1332

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700MP
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000198
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 34-61
- Part time: 6,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING SL500-28-08, FOUND SPAR CAP CORRODED REQUIRING REPAIR.  THE SUSPECT CAUSE WAS LOOSE SEALANT AND POOR PRIMER ADHESION.  RECOMMEND C/W SL500-28-10.
